| Model Number |
SIZE 18 LEG, GLENOID TARGETER |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 09/19/2024, it was reported by a sales representative via sems-06667505 that an ar-5400-18 vip¿ glenoid targeter was bent.This occurred during a case where there was no effect on the patient.
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged ar-5400-18 glenoid targeter leg lot number: ar10602201 was received for investigation.Visual evaluation of the device against a granite grade a surface plate id: 650 noted that the device was curved and would not lay flat.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to misuse/mishandling due to the damage to the device.Refer to investigation photo.